EconPapers    
Economics at your fingertips  
 

Controlling a linear dynamic system according to asymmetric preferences

A. Kunstman

Journal of Economic Dynamics and Control, 1984, vol. 7, issue 3, 261-281

Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(84)90020-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:7:y:1984:i:3:p:261-281

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:dyncon:v:7:y:1984:i:3:p:261-281